U.S. doctors online nowAsk doctors free
Saint Albans, WV
A female asked:

i started on 30 mg of vyvanse and felt great the first and second day i felt great but in the 3rd day i started getting headaches my whole head hurts ?

1 doctor answer3 doctors weighed in
Dr. Patricia Foster
Psychiatry 44 years experience
Vyvanse side effect?: Headache is a common side effect of Vyvanse and similar stimulants. Although headache occurred on day 3, it's important to discuss with prescribing doc. If h/a continue on days you take Vyvanse, perhaps consider a lower dose. Side effects are dose-related and may disappear on a lower dose. You should not continue on 30 mg dose if frequent headaches occur. Please add your age in future. Best wishes

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 13, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.